# SDR SWIA201025292

- Difficulty date: December 10, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 26,408 hours, 21,018 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT GALLEY SERVICE DOOR OUT.  (FLT 6736)  REPAIRED WIRING FOR EXIT SIGN AT GALLEY SERVICE DOOR.
